Comparison ODE theorems related to the method of lines

Henryk Leszczyński

Abstract

n/a
Author Henryk Leszczyński (FMPI / IM)
Henryk Leszczyński,,
- Institute of Mathematics
Journal seriesJournal of Applied Analysis, ISSN 1425-6908, e-ISSN 1869-6082, (B 9 pkt)
Issue year2011
Vol17
No1
Pages137-154
Keywords in EnglishMOL, uniqueness, comparison, functional dependence, ODE, DAE
DOIDOI:10.1515/JAA.2011.009
Languageen angielski
Score (nominal)7
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back